Why there is a significant delay for diabetics with a damaged pancreas, to respond to changes in insulin dosage?

Frank Pio Russo - December 1, 2018.

Whenever the insulin dosage is adjusted, it should be done very slowly and gradually... and without expecting results straightaway. This is clearly true, because there is a delay before the influence of the new insulin regimen starts to manifest itself through altered glucose levels.

Some of my research over the years has been truly incredible! I recall how the former chief of the anti-cancer foundation reacted in 2004, when I told him that I had drunk 20 litres of orange juice in one day! He thought it was very unbelievable! Well all one had to consider was that I was 'passing' at least 11 litres everyday of supposed urine, so 20 litres was not all that much more! And interestingly the supposed 'urine' tasted exactly the same as the original orange juice that I had drunk, plus it was the type that had the highest vitamin C concentration at 40mg/litre, which meant that on that particular day I had ingested 1.6 grams of vitamin C, simply through the orange juice alone! ( That was whilst investigating the effects of acidity that developed through diabetes).

Getting back to current research, as I intimated in a recent article I was sure that my eyes had retrogressed to the acuity that I had before implementing my recent diabetes cure, and this was why I doubled the insulin dosage to the level I was having that had resulted in the massive miraculous gains. And sure enough today is Saturday, well last Tuesday I had an ophthalmologist measure my eyes and my fears were verified! The vision that had gone from 6/19 and 6/6 to the much improved 6/9 and 6/4.5, with my new diabetes cure, had  now returned to 6/19 and 6/6 - simply because I had got carried away with my success, and slowly reduced the insulin dosage to half its original strength.

However, I am happy to report that with the original dosage of 32 units of insulin, before each of the 4 meals throughout the day, my vision today has once again had a second miraculous recovery, back to a similar acuity that I had before halving the insulin I was taking! The obvious question one should ask as a result of all this, is why don't all other diabetics have similar miraculous gains? Naturally one of the main reason is simply because, without the implementation of my new diabetes cure, the acidity that would be permeating through most of the tissues of a diabetic, would be having a very deleterious effect! Furthermore, I have observed the great reluctance of medicos to encourage patients to go as low as even 4.0 mmol/l... this is because most of them fear that the patients might end up into a very dangerous hypo if they start going that low.

Naturally I have a different view, simply because as I mentioned in my last diabetes article, both the joints and the eyes require a higher concentration of insulin, as the remoteness of these tissues results in the non-linearity of the effects of the insulin injected! I would therefore suggest some good ideas that could be implemented so as to get patients down to 4 or 5 mmol/l of glucose. The main issue that I have observed, is that most diabetics think that they have to have a very varied diet all the time! However even though my cure places a lot of emphasis on the "variability" of the unsaturated diet one should use, what I endorse is that the variability is contained within each meal everyday! This is so that the insulin requirements do not fluctuate all over the place, and even one's body would know how much sugar is being ingested with every meal... if this is being followed, then it's a simple matter to titrate the insulin amount to yield a sugar between 4 and 5 mmol/l. Of course once one hits these lows, then you eat a few things to raise the level a bit higher.

I now want to elaborate why I went backwards with my vision for a while. This was simply because as I mentioned in the title to this article, there is a significant delay for the body to respond to changes in insulin dosage. Hence as I slowly decreased the insulin level because I was much improved, and getting sugars as low as 4 and 5 mmol/l - even getting close to hypos many times, the sugars did not raise very much at all and I was fooled by the delay of the body to respond... so it took a while for me to realize that the amount of insulin that I had settled for was too low!

To use an illustration as to why this delay or latency is there, consider a bankrupt individual as he suddenly comes into a regular income stream: obviously initially he would have to probably pay off many  IOU's, and do many expenditures that had been put off due to lack of funds. So his bank account might not start increasing for a while - so as to reflect his new income. Likewise, if one were to lower the insulin dosage from an acceptable amount, the body would first resort to using up all of its excesses in the various tissues that are available. Following this, all of the antioxidants, flavonoids, ascorbic acid etc. would be slowly converted to the oxidized version thus yielding an electron harvest. Once the alternate sources run out, the metabolism would start to suffer, as the usual fuel of sugars and carbohydrates would be unavailable somewhat,  and the glucose would go up as it's not being used up. Obviously, you too should be able to see that even in this case, it's not the glucose causing the damage, but rather the lack of energy available to the various tissues! Of course the converse is true if the insulin dosage is raised... naturally the reserve "battery" of antioxidants etc. would be recharged, and therefore there would be a delay once again till the glucose level would start to reach lower levels.

I hope I have been a great help once again, in elaborating how to proceed with the adjustment of insulin dosages. You probably have noticed that I haven't spent a great deal talking about my problematic hip, so in conclusion I'll give you a slight update. As I had previously mentioned it was much improved, however I had been taking the anti-inflammatory Mobic (or meloxicam), which had started to give a reversible effect on kidney function, therefore it had to be stopped - I'm not sure what sort of an effect this will bring about.

Frank Pio Russo.

 

Web Analytics